Aa
Aa
A
A
A
Close
1139187 tn?1355706647

medication

I have really bad shakes, nausea, and tinnitus (ear ringing) from medication I take for my thyroid.  My Dr. gave me some depression medication and told me it may supress the symptoms.  It ended up making them worse.  He gave me citalopram.  Does anyone have any other suggestions?
2 Responses
Sort by: Helpful Oldest Newest
1042487 tn?1275279899
Adverse reactions can happen with probably any meds. Check this out with your pharmacist now and plan to see your doctor for maybe a new prescription.

M4
Helpful - 0
Avatar universal
It sounds like you need to have your thyroid numbers checked. Your meds may have to be adjusted. This can happen with thyroid disease, your numbers can go up and down and meds need to be adjusted. You might not need the antidepressant after all. Only you and your Dr can decide this though. Remar
Helpful - 0
Have an Answer?

You are reading content posted in the Depression Community

Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.